# SDR ASAA2017101722238

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 6,896 hours, 2,264 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABINE ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED WITH RESET.  ACFT GROUNDED. ACCOMPLISHED A BITE CHECK IAW AMM 21-61-00, OPS CHECKED NORMAL, CONTROL CABIN SELECTOR FAULT NOT ACTIVE.
